# SDR O2GA2014082782501

- Difficulty date: August 22, 2014
- Submitted: August 27, 2014
- Operation: Air carrier
- Aircraft: N825UP
- Make and model: Beech B300
- Aircraft serial: FL925
- Aircraft time: 170 hours, 160 cycles
- Engine: Pwa PT6A60A
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: 1013890237
- Part serial: 81336514
- Condition: Faulty
- Location: Lt Engine
- Part time: 170 hours, 160 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT LT ENG OIL PRESS INDICATION ON MFD.  DISCOVERED OIL PRESS INDICATOR CB EXTENDED.  ENG OIL TEMP WAS NORMAL.  LANDING WAS UNEVENTFUL.  DISCREPANCY WAS TROUBLE SHOT TO A FAULTY OIL PRESS TRANSDUCER.  LT ENG OIL PRESS TRANSDUCER WAS REPLACED.  OPERATION CHECKS COMPLIED WITH & ACFT WAS RETURNED TO SERVICE.
